# SDR UALA2011111406181

- Difficulty date: November 13, 2011
- Submitted: December 8, 2011
- Operation: Air carrier
- Aircraft: N544UA
- Make and model: Boeing 757222
- Aircraft serial: 25322
- Aircraft time: 75,358 hours, 21,733 cycles
- Engine: Pwa PW2037
- System (JASC): 2320 · Data Transmission Auto Call
- Part: Amu
- Part number: 6228910109
- Part serial: 616
- Condition: Faulty
- Location: Acars
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ACARS NO COMM.  RESET BREAKER, NO HELP.  REPLACED ACARS MANAGEMENT UNIT M172 PER AMM, OPS CHECK NORMAL.
